Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A criterion for determining the space of immersion of a variety of arbitrary dimensionality

Author: Mary Dean Clement
Journal: Proc. Amer. Math. Soc. 3 (1952), 715-722
MSC: Primary 53.0X
MathSciNet review: 0050345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ernest Preston Lane, A Treatise on Projective Differential Geometry, University of Chicago Press, Chicago, Ill., 1942. MR 0007286 (4,114b)
  • [2] E. Bompiani, Alcune proprietà proiettivo-differenziali dei sistemi di rette negli iperspazi, Rend. Circ. Mat. Palermo vol. 37 (1914) pp. 305-331.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

PII: S 0002-9939(1952)0050345-2
Article copyright: © Copyright 1952 American Mathematical Society